It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hey guys n gals!

I had bad acne and was put on a course of roAccutane. it took a while but I've pretty much lost all of my spots. the problem is, I've still got red blotches of skin, a few tiny scars and my skin just looks unhealthy and tired. I'm still on a very low dose of accutane at the moment and soon I'll be off it for good.
Is there anything I can do to help my skin now, such as modifications to diet, use moisturizers exfloiants or use some special skin care products? and is it likely the skin condition would improve over time after accutane?
any input is very much appreciated, and apologise if this question has been asked before, but i couldn't find it.
thanks in advance :)





All times are GMT -7. The time now is 10:33 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!